Document Type

Article

Publication Date

2006

Publication Title

The Journal of Speculative Philosophy

Publisher

Penn State University Press

Volume

20

Issue

4

First Page

266

Last Page

286

DOI

10.1353/jsp.2007.0017

ISSN

1527-9383

Comments

This is an Accepted Manuscript of an article published by Penn State University Press in The Journal of Speculative Philosophy in 2006, available online: https://muse.jhu.edu/article/216882

Rights

Copyright © 2006 The Pennsylvania State University, University Park, PA.

Share

COinS